MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE; RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET

CORPORATION STERIS CANADA RELIANCE; RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET
Model Number 6000 SERIES
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee was cleaning the chamber of their reliance endoscope drying and storage cabinet and obtained a small cut to their hand.The employee did not seek or receive medical treatment and continued working.
 
Additional Manufacturer Narrative
A steris service technician contacted the user facility following the reported event.The user facility's biomedical technician stated he would perform necessary service activity on the reliance endoscope drying and storage cabinet and declined steris's service.The reliance endoscope drying and storage cabinet is not under a steris service agreement; all routine and preventive maintenance activities are performed by the user facility's biomedical technicians.No additional issues have been reported.

Brand Name
RELIANCE
Common Device Name
RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22529487
Report Number9680353-2025-00026
Device Sequence Number7487792
Product Code PUP
UDI-Device Identifier00724995168100
UDI-Public(01)00724995168100
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6000 SERIES
Device Catalogue NumberREC6102DS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown